VOL. 11 · NO. 3 | July 2017
 
VIEW ALL ABSTRACTS +
Articles
Chung-Chuan Chen
Banach J. Math. Anal. 11 (3), 459-476, (July 2017) DOI: 10.1215/17358787-2017-0001
KEYWORDS: disjoint hypercyclicity, topological transitivity, locally compact group, $L^{p}$-space, 47A16, 47B38, 43A15
Jie Chen, Haibo Lin
Banach J. Math. Anal. 11 (3), 477-496, (July 2017) DOI: 10.1215/17358787-2017-0002
KEYWORDS: nonhomogeneous metric measure space, Multilinear commutator, Calderón–Zygmund operator, $\widetilde{\mathrm{RBMO}}(\mu)$ space, Hardy-type space, 47B47, 42B20, 42B35, 30L99
Calogero Vetro, Francesca Vetro
Banach J. Math. Anal. 11 (3), 497-512, (July 2017) DOI: 10.1215/17358787-2017-0003
KEYWORDS: Banach space, functional integral equation, measure of noncompactness, 47H08, 45N05, 54H25
Jianmiao Ruan, Dashan Fan, Qingyan Wu
Banach J. Math. Anal. 11 (3), 513-535, (July 2017) DOI: 10.1215/17358787-2017-0004
KEYWORDS: Hausdorff operator, Herz space, Heisenberg group, weight, 42B35, 42B30, 46E30, 22E25
C. Correia Ramos, Nuno Martins, Paulo R. Pinto
Banach J. Math. Anal. 11 (3), 536-553, (July 2017) DOI: 10.1215/17358787-2017-0005
KEYWORDS: Toeplitz algebra, interval maps, orbit representations, 46L55, 37B10, 37E05, 46L05
Gustavo Fernández-Torres, Yuri Karlovich
Banach J. Math. Anal. 11 (3), 554-590, (July 2017) DOI: 10.1215/17358787-2017-0006
KEYWORDS: Wiener-type algebra, functional operator, invertibility, shift, slow oscillation, 47L10, 39B32, 47B33, 47B38
Francesco Altomare, Mirella Cappelletti Montano, Vita Leonessa, Ioan Raşa
Banach J. Math. Anal. 11 (3), 591-614, (July 2017) DOI: 10.1215/17358787-2017-0008
KEYWORDS: Markov operator, positive approximation process, Kantorovich operator, preservation property, 47B65, 41A36
Tomasz Ciaś, Krzysztof Piszczek
Banach J. Math. Anal. 11 (3), 615-635, (July 2017) DOI: 10.1215/17358787-2017-0007
KEYWORDS: (Fréchet) $m$-convex algebra, (noncommutative) Schwartz space, multiplier algebra‎, $\mathrm{PLS}$-space, 47L10, 46K10, 46H15, 46A13, 46A11
Paweł Foralewski, Henryk Hudzik, Radosław Kaczmarek, Miroslav Krbec
Banach J. Math. Anal. 11 (3), 636-660, (July 2017) DOI: 10.1215/17358787-2017-0009
KEYWORDS: Orlicz spaces, quasinorms, Simonenko indices, regularity conditions for Orlicz functions, embeddings into Lebesgue and weighted Lebesgue spaces, 46E30, 46B03, 46B42
Suthep Suantai, Withun Phuengrattana
Banach J. Math. Anal. 11 (3), 661-675, (July 2017) DOI: 10.1215/17358787-2017-0010
KEYWORDS: demicontractive mappings, inverse strongly monotone mapping, shrinking projection method, variational inequality problems, ‎Hilbert spaces, 47H09, 46C05, 47H10
Mohsen Niazi, Mohammad Reza Miri, Hamid Reza Ebrahimi Vishki
Banach J. Math. Anal. 11 (3), 676-697, (July 2017) DOI: 10.1215/17358787-2017-0013
KEYWORDS: Jordan Banach triple, JB$^{*}$-triple, Banach ternary module, triple derivation, ternary weak amenability, 17C65, 17A40, 46H70, 46K70, 46L05, 46H25, 47B47
Martin G. Grigoryan
Banach J. Math. Anal. 11 (3), 698-712, (July 2017) DOI: 10.1215/17358787-2017-0012
KEYWORDS: universal function, Fourier–Walsh coefficients, 42A65, 42A20
Back to Top